MathSciNet Relay Station
MathSciNet bibliographic data
MR654467 (83g:49025) 49A50 (49D20)
Dacorogna, B. Quasiconvexity and relaxation of nonconvex problems in the calculus of variations. J. Funct. Anal. 46 (1982), no. 1, 102–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement